# SDR DLL13980286

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1528363101
- Condition: Cracked
- Location: Ws 293-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, SEVERAL HOLES IN THE LT AND RT WING REAR SPAR UPPER CAP WERE FOUND CRACKED IN THE SKIN-TO-CAP AND CAP-TO-WEB HOLES.  THE HOLES WERE OVERSIZED, COLD-WORKED, AND  BUSHED.  REPAIR DOUBLERS WERE INSTALLED ON THE CAP, SKIN AND WEB PER ER/A 363783-14AD REV A.
